The modular branching rule for affine Hecke algebras of type A

Abstract : For the affine Hecke algebra of type A at roots of unity, we make explicit the correspondence between geometrically constructed simple modules and combinatorially constructed simple modules and prove the modular branching rule. The latter generalizes work by Vazirani.
Document type :
Journal articles
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00315397
Contributor : Nicolas Jacon <>
Submitted on : Monday, March 22, 2010 - 1:41:46 PM
Last modification on : Tuesday, August 28, 2018 - 7:48:02 AM
Long-term archiving on: Thursday, September 23, 2010 - 6:17:14 PM

Files

affineHeckerevised.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00315397, version 3

Collections

Citation

Susumu Ariki, Nicolas Jacon, Cédric Lecouvey. The modular branching rule for affine Hecke algebras of type A. Advances in Mathematics, Elsevier, 2011, 228 (1), pp.481-526. ⟨hal-00315397v3⟩

Share

Metrics

Record views

246

Files downloads

260